Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Quantum Hall effect and noncommutative geometry
Author: Carey, A.
Hannabuss, K.
Varghese, M.
Citation: Journal of Geometry and Symmetry in Physics, 2006; 6(1):16-36
Publisher: Bulgarian Academy of Sciences, Institute of Biophysics
Issue Date: 2006
ISSN: 1312-5192
Statement of
Carey, A.; Hannabuss, K.; Mathai, V.
RMID: 0020062798
DOI: 10.7546/jgsp-6-2006-16-37
Description (link):
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.